# SDR ASOA2016080115308

- Difficulty date: August 1, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL SEAT TRACK SEGMENT BS 669.10 - 720.85 HAS CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A02.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A07, AND  AMM 53-00-49-400-801-A07.
